# SDR DXTA2024090300378

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800140
- Aircraft time: 14,781 hours, 9,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC5
- Part serial: NSN
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE AFT LAV EMERGENCY EXIT SIGN IS INOP. THE AFT DIVIDER OVERHEAD EMERGENCY EXIT SIGN IS INOP. CORRECTIVE ACTION: CHECKED THE EMERGENCY POWER SUPPLY BATTERY #4 FUSE AND FOUND IT BURNT. PERFORMED WIRING CHECK AND FOUND WIRES GOING TO THE EXIT SIGN ON THE BOTTOM OF THE TOILET SEAT PINCHED. GAINED ACCESS AND REPAIRED THE DAMAGED WIRES AS REQUIRED. REPLACED THE EMERGENCY POWER SUPPLY BATTERY #4 FUSE PN: AGC5. PERFORMED OPS CHECK AND THE OPS CHECK WAS SATISFACTORY. CLOSED ACCESS AND RETURNED THE AIRCRAFT TO ITS ORIGINAL CONFIGURATION. WORK WAS DONE IRW CE-680 SPM 20-30-15 AND AMM 33-50-00.
